MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4366P
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a leak from the drain bag tubing of an ultraset capd disposable disconnect y-set.This occurred during use of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h3, h6 and h11.H11: the actual device was not available; however, six (6) photographs of the sample were provided for evaluation.The photographs were reviewed and showed a cut/hole/slice in the silicone tubing near the port of the bag confirming the reported problem of a leak.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24757305
Report Number2314912-2026-00215
Device Sequence Number18328756
Product Code KDJ
UDI-Device Identifier00085412030579
UDI-Public(01)00085412030579(10)H25E20115(17)300520
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K961825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4366P
Device Lot NumberH25E20115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown